MathSciNet Relay Station
MathSciNet bibliographic data
MR527829 10D21 (14J20 14J25)
Hirzebruch, F.; Van de Ven, A. Minimal Hilbert modular surfaces with $p\sb{g}=3$ and $k\sp{2}=2$. Amer. J. Math. 101 (1979), no. 1, 132–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement